# SDR VJ9800170

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 2571 · Battery Box Structure
- Part: Battery  Tray
- Part number: 1A306501
- Condition: Corroded
- Location: Battery Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMP BATTERY TRAY LT SIDE HAS CORROSION.  REMOVED CORROSION IAW DC-9 SRM 51-10-3 MATERIAL LOSS WAS FOUND TO BE 100 PERCENT, OUT OF LIMITS IAW IAW DC-9 SRM 53-01 FIG 1.  FABRICATED DOUBLER REPAIR FROM 2004 T3 .875 BY 1.875 X 3.875 IAW DC-9 SRM 53-01 FIG 2.  TREATED AND PRIMED IAW 51-10-3, INSTALLED IAW SRM 51-10-2.
